# SDR CALA2015051993800

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 55,708 hours, 22,709 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO THE FIELD DUE TO MLG NOT RETRACTING WHEN SELECTED UP.  AHM IS FAULTING THE LT GEAR EXTEND PROX SENSOR 21GA.  REPLACED 21GA SENSOR DUE TO CORROSION.  REPLACED LT MLG MAIN GEAR HARNESS CONNECTOR INSIDE J BOX.  REPLACED LT 1M HARNESS, LT 2M ENHANCED HARNESS.  GEAR SWING WITH NO DEFECTS NOTED
